Block method for solving two-dimensional Volterra integral equations of the first kind
Differencialʹnye uravneniâ, Tome 15 (1979) no. 6, pp. 1121-1126
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_6_a18,
author = {Teng Meng Yan},
title = {Block method for solving two-dimensional {Volterra} integral equations of the first kind},
journal = {Differencialʹnye uravneni\^a},
pages = {1121--1126},
year = {1979},
volume = {15},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_6_a18/}
}
Teng Meng Yan. Block method for solving two-dimensional Volterra integral equations of the first kind. Differencialʹnye uravneniâ, Tome 15 (1979) no. 6, pp. 1121-1126. http://geodesic.mathdoc.fr/item/DE_1979_15_6_a18/